# SDR SIMA20150322008

- Difficulty date: March 22, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 38,509 hours, 35,423 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Part number: 14567290003
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WING TO FUSELAGE FAIRING LOWER ATTACH ANGLE NR 3 IS CRACKED 3/8" ON THE FWD & AFT ENDS, JUST FWD OF FRAME 48.  R & R LT UPPER WING TO FUSELAGE FAIRING LOWER ATTACH ANGLE NR 3, JUST FWD OF FRAME 48, IAW SRM 51-40-02 & ETN-EM-53-142.
